# SDR EIA2007207

- Difficulty date: December 10, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 119,780 hours, 25,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 14575
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW EXIT DOOR UPPER DECK SILL LIGHT INOP.  BATTERY PACK OF X327 UPPER DECK AT STATION 403 RT REPLACED.
